# SDR DALA2025062504741

- Difficulty date: June 25, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N417DX
- Make and model: Airbus A330-941
- Aircraft serial: 2000
- Aircraft time: 16,013 hours, 1,813 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIX INCHES AFT OF FRAME 61 BETWEEN STRINGER 2R AND 3R SUPPORT HAS TOOLING MARKS. CORRECTIVE ACTION: REPAIRED PER ERA 626805-14 REV. B. SECTION III.
